RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2018, Volume 21, Number 2, Pages 3–16 (Mi sjim995)  

Optimal resource consumption control with interval restrictions

V. M. Aleksandrov

Sobolev Institute of Mathematics SB RAS, 4 Koptyug av., 630090 Novosibirsk

Abstract: Some method is developed for calculating the optimal resource consumption control with interval restrictions on the components of the control vector. The approach is based on the sequential adjustment of the values of a quasioptimal control actions up to their limit values. The connection is found between the deviations of the initial conditions of the adjoint system and the deviations of the values of the quasioptimal control from the limit values. The rule for specifying the initial approximation is given, and the specific features of the rule are noted. An iterative algorithm is developed, and an example is given.

Keywords: optimal control, resource consumption, interval restrictions, transfer time, switching times, adjoint system, iterative process, phase trajectory.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00592а


DOI: https://doi.org/10.17377/sibjim.2018.21.201

Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2018, 12:2, 201–212

UDC: 519.626.1
Received: 13.02.2017
Revised: 29.01.2018

Citation: V. M. Aleksandrov, “Optimal resource consumption control with interval restrictions”, Sib. Zh. Ind. Mat., 21:2 (2018), 3–16; J. Appl. Industr. Math., 12:2 (2018), 201–212

Citation in format AMSBIB
\Bibitem{Ale18}
\by V.~M.~Aleksandrov
\paper Optimal resource consumption control with interval restrictions
\jour Sib. Zh. Ind. Mat.
\yr 2018
\vol 21
\issue 2
\pages 3--16
\mathnet{http://mi.mathnet.ru/sjim995}
\crossref{https://doi.org/10.17377/sibjim.2018.21.201}
\elib{https://elibrary.ru/item.asp?id=32872877}
\transl
\jour J. Appl. Industr. Math.
\yr 2018
\vol 12
\issue 2
\pages 201--212
\crossref{https://doi.org/10.1134/S1990478918020011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047803792}


Linking options:
  • http://mi.mathnet.ru/eng/sjim995
  • http://mi.mathnet.ru/eng/sjim/v21/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:141
    Full text:28
    References:18
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021